# SDR CALA2023092202866

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 106,718 hours, 14,073 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943B
- Part serial: 0460
- Condition: Broken
- Location: Sta 993
- Part time: 806,718 hours, 714,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW, FLIGHT ATTENDANTS REPORTS ODOR IN THE CABIN ON CLIMB AFTER TAKE OFF. DISSIPATED AT CRUISE. FLIGHT ATTENDANT FEL T ILL. CREW ELECTED TO RETURN TO FIELD. ODOR SEEMED TO RETURN A N D GET STRONGER ON DECENT. SEVERAL ATTENDANTS AND PASSENGERS RE PO RTED FEELING ILL. NO SMOKE. ODOR SMELLED A LITTLE LIKE PLASTI C, IRRITATING TO EYES. MOSTLY IN BACK OF AIRCRAFT, NOTHING IN FL IGH T DECK. PILOTS COULD NOT DETECT ANY ODOR. CREW REPORTED TO MX APU WAS TURNED OFF ON TAXI AND NOT USED DURING FLIGHT. FOUND LOWER RECIRCULATION FAN BROKEN (FAN BLADES BROKEN) NEEDS TO BE REPLACED. LOCATED ALL BROKEN-OFF BLADE PARTS AND REMOVED. REMOVED OLD RECIRCULATION FAN ASSY REF AMM TASK 21-25-07-000-801 (REMOVED ALL BROKEN OFF BLADE PARTS FROM THE SYSTEM) AND INSPECTED REF AMM TASK 21-25-07-200-801. A NEW RECIRCULATION FAN ASSY IS REQUIRED. PLEASE SEE IPC 21-25-07-02 ITEM 25 (P/N FLAGGED SDR 4100943B) FOR PART IDENTIFICATION. INFO FAN, LAV/GALLEY OFF 27-2126-9-0002 0460 ON 27-2126-9-0002 1389 FAN, LAV/GALLEY OFF 27-2126-9-0002 0460 ON 0000 INSTALLED LOWER RECIRCULATION FAN REF AMM TASK 21-25-07-400-801. OPS CHECK GOOD. OK FOR FURTHER SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1681174 SN OFF 0460 IPC REFERENCE # 21-25-07-02 ITEM 25.
